# SDR SWAA2014102233281

- Difficulty date: September 25, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 33,363 hours, 14,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME E - F POST CRACKED AT 2ND FASTENER FROM BOTTOM.  REPAIRED POST IAW EO.
